CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Regularization by Noise for the Point Vortex Model of mSQG Equations 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 页码: 15
Authors:  Luo, De Jun;  Saal, Martin
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
Point vortices  modified Surface Quasi-Geostrophic equations  space-dependent noise  absolute continuity  
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 1-2, 页码: 31-69
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:24/0  |  Submit date:2018/11/16
Bergman kernel  Determinantal point process  Conditional measure  Deletion and insertion tolerance  Palm equivalence  Monotone coupling  
Absolute continuity under flows generated by SDE with measurable drift coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 10, 页码: 2393-2415
Authors:  Luo, Dejun
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Stochastic differential equation  Strong solution  Density estimate  Limit theorem  Fokker-Planck equation  
Nonlinear filtering of semi-Dirichlet processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2009, 卷号: 119, 期号: 11, 页码: 3890-3913
Authors:  Hu, Ze-Chun;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
Nonlinear filtering  Semi-Dirichlet forms  Filtering equations  Uniqueness of solutions  Wiener chaos expansions  Density equations  
hypercontractivityandabsolutecontinuityofgaussiangeneralizedmehlersemigroupsinhilbertspaces 期刊论文
actamathematicaeapplicataesinica, 2006, 卷号: 22, 期号: 1, 页码: 91
Authors:  Guolei Lan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
APPLICATION OF ABSOLUTE CONTINUITY FOR THE NORM TO ORLICZ-SOBOLEV SPACES 期刊论文
CHINESE SCIENCE BULLETIN, 1989, 卷号: 34, 期号: 18, 页码: 1577-1578
Authors:  MA, JG
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30